# SDR DXTA2015091106080

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 12,700 hours, 4,439 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B, A

## Discrepancy

THE EMER LG EXTENSION BOTTLE, EMER NOSE WHEEL STEERING & EMERGENCY BRAKE BOTTLE ARE DEPLETED.  A SYS HYD FLUID IS LEAKING UNDER THE ACFT.   INSPECTED A HYD SYS & DISCOVERED TRANSDUCER PACKING IN THE HYD SENSOR MANIFOLD DAMAGED & LEAKING.  REPLACED HYD SENSOR MANIFOLD & ALL ASSOCIATED PACKINGS.  INSPECTED, RESET & SERVICED EMERGENCY LG EXTENSION SYS.  ALL MX PERFORMED IAW MM CHAPTERS 12-10-15 SECTION 8 METHOD A 1-13, METHOD D 1-9 REV 44, 32-00-01 SECTION C 1-13 REV 45, 12-10-36 SECTION 5 SUBSECTION B 1-12 C 1-2 & TABLE 301 REV 44 & TASK 32-42-00-721.
